# SDR VNAA0807008

- Difficulty date: July 19, 2008
- Submitted: August 4, 2008
- Operation: Air carrier
- Aircraft: N207PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7873
- Aircraft time: 10,838 hours, 11,168 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 848847
- Part serial: Y30286
- Condition: Failed
- Location: Hyd System
- Part time: 10,838 hours, 11,168 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THE NOSE GEAR WOULD NOT RETRACT ON CLIMBOUT.  THE CREW FOLLOWED QRH AND RETURNED TO RDU LANDING WITHOUT INCIDENT.  MAINTENANCE INSPECTED AIRCRAFT AND CHANGED THE 3A HYDRAULIC PUMP.  OPERATION CHECKS WERE PERFORMED WITH NO DEFECTS AND AIRCRAFT WAS RELEASED FOR SERVICE.  (A)
